Table of Contents Author Guidelines Submit a Manuscript
Modelling and Simulation in Engineering
Volume 2011, Article ID 573715, 7 pages
http://dx.doi.org/10.1155/2011/573715
Research Article

Mathematical Models of the Simplest Fuzzy Two-Term (PI/PD) Controllers Using Algebraic Product Inference

Department of Electrical Engineering, Indian Institute of Technology Kharagpur, Kharagpur 721302, India

Received 31 March 2011; Accepted 5 September 2011

Academic Editor: Agostino Bruzzone

Copyright © 2011 Murali Bosukonda and Naresh Kelothu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Murali Bosukonda and Naresh Kelothu, “Mathematical Models of the Simplest Fuzzy Two-Term (PI/PD) Controllers Using Algebraic Product Inference,” Modelling and Simulation in Engineering, vol. 2011, Article ID 573715, 7 pages, 2011. https://doi.org/10.1155/2011/573715.